Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pregnant, diarrhoea, burping, stomach cramps, loss of appetite, feels nausea and weak. normal pregnancy hormone?

almost 8 weeks pregnant, have had soft stools for 2 weeks, and then diarrhea 3 times in 1 hour last night. My stomach makes loud noises and i burp constantly. I have upper stomach cramps and can not eat as i have no appetite and sometimes nausea . The cramps and noises get worse in the early evening. I used to have IBS-C now it s all soft and watery. Also i was in the Maldives 10 days ago when the nausea and really bad stomach upset started. I ve lost 3.5 kilos already, i have no energy to do anything. Is this normal pregnancy hormone stuff? The diarrhea seems unusual...
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The diarrhea you are having is not likely to be related to hormonal changes of pregnancy. You need to have proper treatment after stool examination. Taking lomotil till then for symptomatic relief will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor